Alert archive / West Virginia / Flash Flood Watches in 2013

Flash Flood Watch 6, NWS Charleston, WV

June 18, 201316 counties in West Virginia; 6 counties in Ohio

NWS Charleston, WV issued this flash flood watch at Jun 18, 2013, 3:44 PM EDT for 16 counties in West Virginia; 6 counties in Ohio. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2013, 3:44 PM EDT (19:44 UTC)
Expired
Jun 18, 2013, 10:04 PM EDT
In force
6 hr
Issued by
NWS Charleston, WV
Flood severity
None
All 22 counties

Athens County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Braxton County, WV, Calhoun County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Lewis County, WV, Pleasants County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 107 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jun 18, 2:54 PM EDT, 50 minutes earlier.

Area forecast discussion, Jun 18, 2:54 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
254 PM EDT TUE JUN 18 2013

.SYNOPSIS...
ANOTHER SYSTEM WILL PUSH SOUTHEAST TONIGHT...PUSHING A COLD FRONT
THROUGH.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
UPR LVL SYS PULLS E THIS AFTN AND WILL SEE SOME BREAKS IN THE CLDS
FOR SE OH...NE KY...AND W WV. WILL WATCH FOR SFC FRONT TO SAG SE
INTO AREA LATE THIS AFTN AND EVE...ALONG WITH ANOTHER S/W TROF
MOVING IN FROM SW. WITH SOME RECOVERY THIS AFTN ALONG AN W OF OH
RVR...COULD BE SOME CONVECTION AS HINTED AT BY SOME OF THE HI RES
NEAR TERM MDLS. NOT SURE HOW STRONG IT WOULD BE GIVEN MARGINAL
INSTABILITY. HAVE SOME POPS WITH THIS AS IT WORKS THRU.

AS THIS PULLS E...EXPECT SOME STRATUS FOR FORM WITH LLVL FLOW
TURNING MORE NE. THIS MAY MITIGATE VERY DENSE FG...ESPECIALLY E OF
OH RVR. HOWEVER...STILL HAVE SOME FG IN THERE.

STRATUS/FG WILL BREAK UP BY 15Z...INTO A CU FIELD. HAVE SOME CHC
POPS IN MTNS FOR SOME AFTN POP UPS AS FLOW TURNS ARND TO SE.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
ANOTHER COLD FRONT DIGS SOUTH FROM OH AND PA INTO WV TUESDAY
NIGHT. SHOWERS AND STORMS ARE EXPECTED ALONG THIS BOUNDARY...
ENHANCED BY A H5 SHORTWAVE WITH ASSOCIATED VORT MAX

MADE MINOR TWEAKS TO POPS PER RECENT MODELS OUTPUT. DRIER AIR
MOVES IN BEHIND THE COLD FRONT...AS A SFC HIGH BUILDS TO PROVIDE
PLEASANT WEATHER CONDITIONS WEDNESDAY AD THURSDAY.

HOWEVER...WILL ALLOW FOR SOME CHC POPS IN MTNS THOUGH FOR
POTENTIAL DIURNAL DRIVE SHRA/TSRA AS WEAK SE LLVL FLOW DEVELOPS.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
WILL BE LOOKING FOR A DRIER PATTERN TO SETTLE IN THRU LATE WEEK AND
AT LEAST FIRST HALF OF WEEKEND. EXCEPTION IS THE MTNS WHERE A FEW
SHRA/TSRA POSSIBLE EACH AFTN AS A LEE SIDE TROF SETS UP IN
CONJUNCTION WITH LLVL SE FLOW AND DIFF HEATING. A S/W TROF WILL TRY
TO BEAT DOWN UPR RIDGE JUST AS IT TRIES TO BUILD E INTO AREA LATE
SUNDAY INTO MONDAY. HAVE CARRIED SOME CHC POPS WITH THIS AT THIS
DISTANCE. TEMPS WARM UP TO 2 TO 4 DEGREES ABV NORMAL...ESPECIALLY
AT NIGHT AT THE MUGGIES BEGIN TO TAKE OVER.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
UPR LVL SYS PULLS E OF AREA BY 20Z...TAKING BULK OF RAINS WITH IT.
IMPROVING CONDITIONS AS THIS DOES SO WITH SOME BREAKS IN THE CLDS
FOR REMAINDER OF AFTN MAINLY OVER SE OH/NE KY/W WV. THINK BKW WILL
HOLD ONTO MUCH OF THE IFR STRATUS...PERHAPS TRYING TO IMPROVE INTO
MVFR.

WILL TURN ATTENTION TO APPROACHING SFC FRONT FROM NW AND ANOTHER
S/W TROF. EXPECT AT LEAST SOME BKN SHRA WITH THIS AS IT
WORKS THRU LATER THIS AFTN AND EVE. HAVE SOME VCSH IN W TAF SITES
WHERE CONFIDENCE IS HIGHER. COULD BE SOME CONVECTION AS WELL BUT
CONFIDENCE NOT HIGH ENOUGH TO PUT IN ATTM.

FG FCST TRICKY OVERNIGHT AS SOME STRATUS IS EXPECTED DEVELOP POST
FRONTAL AS FLOW TURNS TO NE...ESPECIALLY ACROSS WV/SW VA. WILL PLAY
A COMBO FOR NOW WITH IFR CIGS AND VSBY FOR MOST OF TAF SITES GIVEN
RAINS TDY. DID TAKE MTN SITES DOWN INTO LIFR CIGS/VSBY. COULD SEE
SOME BREAKS GET INTO KPKB LATE TO ALLOW LIFR FG TO FORM.

FG/STRATUS LIFTS BY 15Z...PERHAPS BRIEFLY INTO MVFR CU...BEFORE
LIFTING INTO 4 TO 5 THSD BASES IN AFTN. A FEW MTN SHRA POSSIBLE IN
AFTN BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE IN TAFS AT THIS DISTANCE.

CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z WEDNESDAY...

FORECAST CONFIDENCE...LOW TO MEDIUM.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: STRATUS MAY NOT MATERIALIZE AS MUCH WHICH
WOULD ALLOW FOR MORE WIDESPREAD LIFR FG TO DEVELOP ACROSS THE
AREA.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z WEDNESDAY...
IFR OR WORSE FG DEVELOPING WEDNESDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...30/JR
NEAR TERM...30
SHORT TERM...ARJ
LONG TERM...30
AVIATION...30
Hazardous weather outlook, Jun 18, 6:31 AM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
631 AM EDT TUE JUN 18 2013

OHZ066-067-075-083-084-191045-
PERRY-MORGAN-ATHENS-JACKSON OH-VINTON-
631 AM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT
FROM THESE STORMS. WATER PROBLEMS CAN NOT BE RULED OUT WITH SLOW
MOVING STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ076-085>087-VAZ003-004-WVZ005>011-013>020-024>040-
046-047-191045-
GREENUP-CARTER-BOYD-LAWRENCE KY-WASHINGTON-MEIGS-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-
TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-
MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-
WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
631 AM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT AND DAYTIME HEATING COULD RESULT IN A FEW STRONG
STORMS TODAY THROUGH THE EVENING HOURS. SOME OF THESE STORMS
COULD PRODUCE GUSTY WINDS...SMALL HAIL AND HEAVY RAIN. WATER
PROBLEMS CAN NOT BE RULED OUT WITH SLOW MOVING STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 18, 10:54 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1054 AM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      6 E SPENCER             38.80N  81.25W
06/18/2013                   ROANE              WV   BROADCAST MEDIA

            PORTION OF LAUREL RUN OUT OF ITS BANKS AND FLOODING
            ARNOLDSBURG ROAD.

&&

EVENT NUMBER RLX1300654

NW
Local storm report, Jun 18, 11:11 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1111 AM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     FLASH FLOOD      THORNTON                39.35N  79.94W
06/18/2013                   TAYLOR             WV   PUBLIC

            WATER APPROXIMATELY 1 FOOT DEEP FLOWING ACROSS ROUTE
            50.

&&

EVENT NUMBER RLX1300655

LZ
Special weather statement, Jun 18, 11:17 AM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1117 AM EDT TUE JUN 18 2013

OHZ076-WVZ010-011-019-020-030>032-040-181715-
BARBOUR WV-DODDRIDGE WV-HARRISON WV-LEWIS WV-PLEASANTS WV-RITCHIE WV-
TAYLOR WV-TYLER WV-WASHINGTON OH-
1117 AM EDT TUE JUN 18 2013

...SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL AFFECT
BARBOUR...DODDRIDGE...HARRISON...NORTHEASTERN RITCHIE...NORTHEASTERN
WASHINGTON...NORTHERN LEWIS...PLEASANTS...TAYLOR AND TYLER
COUNTIES...

AT 1112 AM EDT...SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL
WERE SLOWLY MOVING EAST AT 5 MPH THROUGH THE AREA.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
104 AND 129.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3948 8071 3944 8055 3947 8049 3944 8028
      3940 8020 3939 8008 3946 7993 3931 7989
      3923 7980 3911 7982 3906 7986 3907 8016
      3911 8022 3908 8031 3909 8071 3958 8139
      3958 8104 3955 8103 3959 8099 3959 8083

21
Special weather statement, Jun 18, 11:36 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1136 AM EDT TUE JUN 18 2013

OHZ066-067-075-076-WVZ009-010-019-181730-
ATHENS OH-MORGAN OH-PERRY OH-PLEASANTS WV-RITCHIE WV-WASHINGTON OH-
WOOD WV-
1136 AM EDT TUE JUN 18 2013

...SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL AFFECT
ATHENS...MORGAN...NORTHERN RITCHIE...NORTHERN
WOOD...PLEASANTS...SOUTHEASTERN PERRY AND WASHINGTON COUNTIES...

AT 1130 AM EDT...SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINFALL
WERE SLOWLY MOVING EAST THROUGH THE AREA.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE
MARKERS 1 AND 17 IN OHIO...AND BETWEEN MILE MARKERS 171 AND 186 IN
WEST VIRGINIA.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3970 8163 3967 8162 3966 8158 3959 8158
      3959 8149 3965 8147 3924 8092 3919 8169
      3921 8218 3955 8217 3955 8218 3972 8218

21
Local storm report, Jun 18, 11:37 AM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1137 AM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLASH FLOOD      2 SSW SPENCER           38.78N  81.37W
06/18/2013                   ROANE              WV   DEPT OF HIGHWAYS

            RIGHT RIGHT FORK SPRING CREEK FLOODING US 119 NEAR
            ROANE COUNTY HIGH SCHOOL. ROAD IS CLOSED.

&&

EVENT NUMBER RLX1300656

NW
Special weather statement, Jun 18, 3:29 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
329 PM EDT TUE JUN 18 2013

OHZ066-182030-
PERRY OH-
329 PM EDT TUE JUN 18 2013

...A THUNDERSTORM WITH VERY HEAVY RAINFALL WILL AFFECT NORTHERN PERRY
COUNTY...

AT 326 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS LOCATED
10 MILES NORTHWEST OF SOMERSET...MOVING SOUTH AT 10 MPH.

THIS THUNDERSTORM WILL BE NEAR GLENFORD AROUND 345 PM...SOMERSET
AROUND 425 PM AND JUNCTION CITY AROUND 430 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAYS.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3992 8236 3992 8225 3977 8213 3970 8236
      3977 8241 3983 8241 3983 8245 3985 8248
      3993 8247 3994 8245

14

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:48 PM EDTSpecial Weather StatementRLXSummers57 min
Jun 17, 9:14 PM EDTFlash Flood WarningRLXRaleigh3 hr
Jun 17, 10:09 PM EDTFlash Flood WarningRLXRaleigh3 hr
Jun 18, 1:28 AM EDTSpecial Weather StatementRLXCabell, Lincoln62 min
Jun 18, 2:14 AM EDTSpecial Weather StatementRLXBoone, Kanawha61 min
Jun 18, 3:18 AM EDTSpecial Weather StatementRLXClay57 min
Jun 18, 4:15 AM EDTSpecial Weather StatementRLXCalhoun, Gilmer60 min
Jun 18, 8:36 AM EDTFlash Flood WarningRLXRoane3 hr
Jun 18, 9:54 AM EDTSpecial Weather StatementRLXCalhoun, Gilmer, Pleasants, Ritchie, Wirt, Wood111 min
Jun 18, 11:17 AM EDTSpecial Weather StatementRLXBarbour, Doddridge, Harrison, Taylor, Tyler118 min
Jun 18, 11:36 AM EDTSpecial Weather StatementRLXPleasants, Wood114 min
Jun 18, 8:29 AM EDTSpecial Weather StatementRLXVinton46 min
Jun 18, 3:29 PM EDTSpecial Weather StatementRLXPerry61 min
Jun 18, 3:55 PM EDTFlash Flood WarningRLXPerry3 hr

Nearby

Flash Flood Watches in West Virginia, 2013Flash Flood Watches in Ohio, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.